# SDR DXTA2022121376110

- Difficulty date: December 13, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 1,136 hours, 590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT GET THE DOOR HANDLE TO MOVE TO GET THE MAIN CABIN DOOR OPEN.  FEELS LIKE THE HANDLE WILL BREAK TRYING SO HARD TO MOVE IT.   SERVICED MAIN CABIN DOOR HANDLE GREASED ACTION AND PISTON IAW AMM 52-11-17 NO DEFECTS NOTED OPS CHECK GOOD. ORIG SUB DATE:  12/13/2022
